Revised July 26, 2007

Refereed Publications - 1992

Due to copyright restrictions none of these papers are available on-line. However, some of them are available as PDF files, if you e-mail me: duane@cs.ualberta.ca

W.D. Corry, G.V.F. Seamen and D.A. Szafron, A New Method for Evaluating the Effectiveness of Separation Processes, Separation Science and Technology, Vol. 17, No. 13, February 1982, pp. 1469-1483.


M.A.H. MacCallum, A. Spero and D.A. Szafron, On the Geometry of the Zel'Manov-Grishchuk Cosmological Homogeneity Criterion, Physics Letters, Vol. 87A, 1982, pp. 157-158. (PDF available by e-mail)


D.A. Szafron, Intrinsic Isometry Groups in General Relativity, Journal of Mathematical Physics, Vol. 22, 1981, pp. 543-548. (PDF available by e-mail)


F.S. Cater, B. Crain, D.A. Szafron and V. Williams, Problem 282, Canadian Mathematics Bulletin, Vol. 23, No. 1, 1980, pp. 89.


C.B. Collins and D.A. Szafron, A New Approach to Inhomogeneous Cosmologies: Instinsic Symmetries III, Conformally Flat Slices and their Analysis, Journal of Mathematical Physics, Vol. 20, 1979, pp. 2362-2370. (PDF available by e-mail)


D.A. Szafron and C.B. Collins, A New Approach to Inhomogeneous Cosmologies: Instinsic Symmetries II, Conformally Flat Slices and an Invariant Classification, Journal of Mathematical Physics, Vol. 20, 1979, pp. 2354-2361. (PDF available by e-mail)


C.B. Collins and D.A. Szafron, A New Approach to Inhomogeneous Cosmologies: Instinsic Symmetries I, Journal of Mathematical Physics, Vol. 20, 1979, pp. 2347-2353. (PDF available by e-mail)


A. Spero and D.A. Szafron, Spatial Conformal Flatness in Homogeneous and Inhomogeneous Cosmologies, Journal of Mathematical Physics, Vol. 19, 1978, pp. 1536-1541. (PDF available by e-mail)


D.A. Szafron, Inhomogeneous Cosmologies: New Exact Solutions and Their Evolution, Journal of Mathematical Physics, Vol. 18, 1977, pp. 1673-1677. (PDF available by e-mail)


D.A. Szafron and J. Wainwright, A Class of Inhomogeneous Perfect Fluid Cosmologies, Journal of Mathematical Physics, Vol. 18, 1977, pp. 1668-1672. (PDF available by e-mail)


D.A. Szafron and J.H. Weston, An Internal Solution to the Linearization of a Convexity Space, Canadian Mathematics Bulletin, Vol. 19, 1976, pp. 487-494.


D.A. Szafron, Exact Equations for an Ideal Fluid in Stationary Equilibrium, Physics Review D, Vol. 12, 1975, pp. 4003-4005. (PDF available by e-mail)